# SDR FDEA201411193800

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B382800600
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOORBOARD BETWEEN FRAME 60 - 62, BL Y953 - Y1456 PREVIOUS REPAIR SEPARATED.  FABRICATED FLOOR PANEL 252VF ON T14 1104749 IAW DWG SRZ-25-005.  CLASSIFIED AS A CAT A MAJOR REPAIR.  REMOVED & INSTALLED NEW FLOOR PANEL IAW SRM 53-10-25.
